# SDR SWAA2021082080971

- Difficulty date: May 26, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 140CF CORRODED / AFT CARGO FLOOR PNL 140CF UPPER SURFACE IS CORRODED ALONG EDGE. BLENDED AND REMOVED CORROSION - 'OUT OF LIMITS' OVER LIMITS OF DIMENSIONS I/A/W SRM 53-00-53-1A-1 STEP 5A(6) FIG 102. FABRICATED NEW PNL 140CF I/A/W AMM 25-52-01-201-801. ALODINED I/A/W AMM 51-21-41-701; PRIMED I/A/W AMM 51-21-72-370-802.
